# SDR AALA202404100637

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 316-323 Rbl31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL FROM BS 316 TO BS 323, RBL 31. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
